| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that an implantable collamer lens was implanted into the patient's eye.High vault was observed.
Additional Manufacturer Narrative
B5 - the reporter indicated that the surgeon impanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -5.5 into the patient's right eye (od) on (b)(6) 2023.High vault was observed.Lens remains implanted.Cause of the event is unknown.Claim # (b)(4).
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Claim # (b)(4).